Hello and thanks for trusting me to help you. I am a board certified consultant with over 30 years of experience.
I understand your concern.
Well as you describe,vaginal itching after menopause can be associated with vaginal wall thinning( vaginal atrophy, caused by the reduced estrogen levels normally experienced prior to or after menopause).
You should try the following A Vaginal Moisturiser (Replens, Vagisil Feminine Moisturizer) to restore some moisture to your vaginal area.
You may have to apply the moisturizer every two to three days. The effects of a moisturizer generally last a little longer than those of a lubricant.
Next option is Topical estrogen if your symptoms'll persist.
Keep your genital area clean and dry. Use plain, unscented soap.
Avoid colored or perfumed toilet tissue and bubble bath.
Wear cotton panties or pantyhose with a cotton crotch.
Change out of wet clothing, especially wet bathing suits or exercise clothing, as soon as possible.
Avoid feminine hygiene sprays and douches.
Now,I would recommend to undergo HIV,Hepatitis profile for a precautionary measure.
Still chances of HIV are less likely.
Let me know if you have any further query so we can discuss it thoroughly in every aspect.
Please use the REPLY/SEND BUTTON to reply back to me. It’s request to avoid poor/bad rating.
Please provide a positive rating by clicking on 5 stars.
It’s my pleasure to continue this conversation until you satisfy.
Waiting for your response.